# SDR UPS05444870

- Difficulty date: June 30, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING REAR SPAR UPPER CHORD HORIZONTAL FLANGE FWD FASTENER HOLE AT WS 392 CRACK RUNNING AFT APPROX 0.080 INCH.  LEFT WING REAR SPAR UPPER CHORD HORIZONTAL FLANGE FWD FASTENER HOLE REPAIRED AT WS 392 AREA AS PER HX RS R57-25-35337 & UPS EO B747-5730-22494-A.
